# SDR CALA2023070302140

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27294
- Aircraft time: 103,959 hours, 24,691 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Part number: 149N7314128
- Condition: Missing
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, FOUND RIGHT GROUND PNEUMATIC ACCESS DOOR RIPPED OFF.  DDPG COMPLIED WITH DOOR REMOVED. 00-0583-3-2569 WASHER 7 EA. ITEM 260, 40-0593-3-4441, WASHER 6 EA, ITEM 255, 00-0583-3-9409 BOLT 1 EA, ITEM 250, 00-0583-3-4371 BOLT 5 EA, DISPATCH DESK: 3333 NAME: COURTNEY L DATE: 01-JUL-23- AIR CONDITIONING ACCESS PANEL(S) (PNEUMATIC GROUND SERVICE CONNECTOR DOOR) MISSING. DEFERRED CDL 52D INSTALLED NEW GROUND AIR SUPPLY ACCESS DOOR PER AMM 52-49-04 OPS CHECK GOOD AT THIS TIME.
